# SDR 08FDEA03997

- Difficulty date: September 23, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A54611051200
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR A REPAIR THE NEW PYLON SPIGOT FITTING FOR PYLON NR 1 HAVE BEEN DELIVERED WITHOUT ATTACHMENT HOLES AND SURFACE PROTECTION.  REPAIR PERFORMED BY DRILL SPIGOT FITTING BY COPY OF OLD PART, PERFORM SPRAYING   SURFACE PROTECTION AND INSTALL FITTING PER DRAWING R546-10351 IAW RAS/70513739/015/2008 ISS A, APPROVED BY EA 6-5451-123142.
